MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2218-70
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Codes Abdominal Pain (1685); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing abdominal stimulation from lead migration and patient can no longer turned it on.The patient underwent spinal cord stimulation (scs) explant procedure.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2218-70.Serial number: (b)(6).Batch/lot number: 7090531.Model/catalog description: linear st lead kit 70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1416.Serial number: (b)(6).Batch/lot number: 215481.Model/catalog description: wavewriter alpha prime 16 ipg kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4316.Batch/lot number: 30853214.Model/catalog description: clik anchor.Unique identifier (udi) #: (b)(4).

Brand Name
Linear? ST
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50775090
Report Number3006630150-2026-06755
Device Sequence Number18781926
Product Code LGW
UDI-Device Identifier08714729767749
UDI-Public(01)08714729767749(17)250203(10)7090500
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/03/2025
Device Model NumberSC-2218-70
Device Catalogue NumberSC-2218-70
Device Lot Number7090500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured02/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexMale
Patient Weight189 LB